MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 LONGEVITY; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 LONGEVITY; PROSTHESIS, HIP
Catalog Number 20153606
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/21/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: cat#: 110010246, lot#: 65095421 g7 osseoti 4 hole shell 56mm f.Cat#: 00786401420, lot#: 63186646r femoral stem press-fit collarless.Cat#: 00877503602, lot#: 3077127 bioloxâ® delta, ceramic femoral head.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that approximately four and a half years post-implantation, the patient underwent a hip revision due to a broken liner.The patient first noticed an issue while doing leg presses in the gym.Attempts have been made and no further information has been provided.

Brand Name
G7 LONGEVITY
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25497697
Report Number0001822565-2026-01899
Device Sequence Number21335450
Product Code LPH
UDI-Device Identifier00889024519626
UDI-Public(01)00889024519626(17)250814(10)64852483
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/14/2025
Device Catalogue Number20153606
Device Lot Number64852483
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2026
Initial Report FDA Received Date06/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale
Patient Weight113 KG